RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1966, Volume 166, Number 6, Pages 1280–1283 (Mi dan32101)  

MATHEMATICS

On a certain integral representation of smooth functions and certain families of functional spaces

A. D. Dzhabrailov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (475 kB)

Bibliographic databases:
UDC: 517.51
Presented: С. Л. Соболев
Received: 09.04.1965

Citation: A. D. Dzhabrailov, “On a certain integral representation of smooth functions and certain families of functional spaces”, Dokl. Akad. Nauk SSSR, 166:6 (1966), 1280–1283

Citation in format AMSBIB
\Bibitem{Dzh66}
\by A.~D.~Dzhabrailov
\paper On a certain integral representation of smooth functions and certain families of functional spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1966
\vol 166
\issue 6
\pages 1280--1283
\mathnet{http://mi.mathnet.ru/dan32101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0203446}
\zmath{https://zbmath.org/?q=an:0191.43901}


Linking options:
  • http://mi.mathnet.ru/eng/dan32101
  • http://mi.mathnet.ru/eng/dan/v166/i6/p1280

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020